| Model Number |
TCR101111201 |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526)
| Date of Event |
04/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is medial and lateral laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is medial and lateral laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for 05/04/2022.The device history record was reviewed and the device was manufactured to specification.All sterilisation requirements were met.